JournalsjemsVol. 8, No. 2pp. 295–316

A fully nonlinear version of the Yamabe problem on manifolds with boundary

  • YanYan Li

    Rutgers University, Piscataway, United States
  • Aobing Li

    University of Wisconsin-Madison, Madison City, United States
A fully nonlinear version of the Yamabe problem on manifolds with boundary cover
Download PDF

Abstract

We propose a fully nonlinear version of the Yamabe problem on manifolds with boundary. The boundary condition for the conformal metric is the mean curvature. We establish some Liouville type theorems and Harnack type inequalities.

Cite this article

YanYan Li, Aobing Li, A fully nonlinear version of the Yamabe problem on manifolds with boundary. J. Eur. Math. Soc. 8 (2006), no. 2, pp. 295–316

DOI 10.4171/JEMS/54